3 doctors weighed in:

On birth control but have still had abnormal vaginal bleeding for 10 months. Pap clear. Also have bloating, nausea and loss of appetite. What's wrong?

3 doctors weighed in
Dr. Collin Smikle
Obstetrics & Gynecology
2 doctors agree

In brief: Menstrual cycles

It may be common have irregular cycles on birth control pills if you are very athletic, gain or lose weight, or have an eating disorder. You may also have a polyp on the cervix or inside the uterus that causes the bleeding.
I would see your doctor if you notice that it continues to be irregular.

In brief: Menstrual cycles

It may be common have irregular cycles on birth control pills if you are very athletic, gain or lose weight, or have an eating disorder. You may also have a polyp on the cervix or inside the uterus that causes the bleeding.
I would see your doctor if you notice that it continues to be irregular.
Dr. Collin Smikle
Dr. Collin Smikle
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors